# SDR UPS05M43954

- Difficulty date: February 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Loose
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DECK GRAY LINER AT FWD LEFT BULKHEAD WALL IS PULLED AWAY FROM SIDE LINER.  RESECURED SMOKE SEAL IAW MD-11 M/M 25-59-15.
